MAUDE Adverse Event Report: OSTEOCENTRIC TECHNOLOGIES, INC. 4.0 X 38MM SCREW SUPER FASTENER, ST

OSTEOCENTRIC TECHNOLOGIES, INC. 4.0 X 38MM SCREW SUPER FASTENER, ST
Model Number 340-2038
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No specific root cause could be determined, all fasteners returned were built to specification, no nonconformances / manufacturing irregularities were identified during the manufacturing process.This complaint will be accounted for and monitored via post market surveillance activities.
 
Event or Problem Description
For a orif proximal humerus surgery, a combination of 4.0mm locking fasteners & 4.0mm fasteners were used in the head of the plate, while 3.5mm fasteners were implanted in the distal or shaft segment.Two locking prox hum fasteners backed out and one non locking fastener backed out.This report is 3 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Udi releated data quality updates, product information update, initial reporter updates, & report source update: this follow-up report includes the addition of the brand name, model number, and full udi, which were missing from the initial report.The 510(k) was updated.The lot # and manufacturing date are on the device label, but are not on the label as a pi.This report specifies that this is not a combination product and that the product is for single use.Additionally, this report updates the initial reporter information to the physician who initially reported the issue and includes the report source of how the issue became known by osteocentric technologies, inc.

Brand Name
4.0 X 38MM SCREW SUPER FASTENER, ST
Common Device Name
4.0 X 38MM SCREW SUPER FASTENER, ST
Manufacturer (Section D)
OSTEOCENTRIC TECHNOLOGIES, INC.
75 w 300 n
suite 150
logan UT 84321
Manufacturer (Section G)
OSTEOCENTRIC TECHNOLOGIES, INC.
75 w 300 n
suite 150
logan UT 84321
MDR Report Key18296872
Report Number3011656326-2023-00014
Device Sequence Number6970722
Product Code HWC
UDI-Device Identifier00810074300131
UDI-Public(01)00810074300131
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K150981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number340-2038
Device Catalogue Number340-2038
Device Lot NumberDCW155
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale